Logo Logo

Publications by Orlandelli, Eugenio

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 2.

Journal article

Gratzl, Norbert; Orlandelli, Eugenio (19. January 2018): Logicality, Double-Line Rules, and Modalities. In: Studia Logica, Vol. 107, No. 1: pp. 85-107

Book Section

Gratzl, Norbert; Orlandelli, Eugenio (2017): Double-line Harmony in a Sequent Setting. In: Arazim, Pavel; Lávička, Tomáš (eds.) : The Logica Yearbook 2016. London: College Publications. pp. 157-171 [PDF, 282kB]

This list was generated on Thu Oct 21 01:56:24 2021 CEST.